Authors: Petrović, Miroslav
Radosavljević, Zoran
Simić, Slobodan 
Title: A Graph and its Complement with Specified Spectral Properties
Journal: Linear and Multilinear Algebra
Volume: 51
Issue: 4
First page: 405
Last page: 419
Issue Date: 1-Jan-2003
Rank: M22
ISSN: 0308-1087
DOI: 10.1080/0308108031000108287
Abstract: 
This article gives a survey of those results in the theory of graph spectra which can be described as characterizations of sets of all graphs G such that both the graph G and its complement G have a prescribed property.
Keywords: Complement | Graph | Spectrum
Publisher: Taylor & Francis

Show full item record

SCOPUSTM   
Citations

2
checked on Jan 16, 2022

Page view(s)

12
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.